Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 44 found articles
 
 
  Consistent approximate Q-conditional symmetries of PDEs: application to a hyperbolic reaction-diffusion-convection equation
 
 
Title: Consistent approximate Q-conditional symmetries of PDEs: application to a hyperbolic reaction-diffusion-convection equation
Author: Gorgone, Matteo
Oliveri, Francesco
Appeared in: Zeitschrift für angewandte Mathematik und Physik
Paging: Volume 72 () nr. 3 pages xx
Year: 2021-05-13
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 44 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands